# SDR IXXA06SMN022S

- Difficulty date: January 5, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RT WING OTBD L/E LWR PART SKIN CRACKED ½, XFS 710.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 06014 DATED 01-11-06, SEMAN DWG ED-4144 DATED 01-06-06, EO SEMAN NR 20051569 DATED 01-11-06.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0.  REMOVED DAMAGED SECTION IAW SEMAN DWG ED-4144.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FAB`D REPAIR DOUBLER (AL7075T6 0.063”) + FILLER (AL7075T6 0.050”) IAW SEMAN DWG ED-4144.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS INNER FACE IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4144, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
